Has anyone suffered bad nausea with thier beta-blockers?
I was on Atenolol 25mg for a few weeks ans i was fine then i began to have really bad nausea and my stomach felt bloated all the time, then i suffered from diarrhea and i suspected that it was the tablets so the doctor changed them to bisoprolol 2.5mg and almost immediately when i changed my symptoms went away and i felt fine but now again a few weeks in with the bisoprolol im feeling the bad nausea again. I really want to come off beta-blockers especially feeling like this, has anyone else experienced bad nausea?
Although I haven't experienced nausea with beta-blockers, I've had other very negative side effects! I've been on Zocor (metoprolol) since my Aortic Heart Valve Replacement (AVR), and they were very good post-surgery. However, after a year of recovery, I've noticed they make me sluggish, make the hands numb, and also contribute to lung congestion!
I had went off them for two days for a Treadmill Stress Test ordered by the cardiologist, and I felt like a new person! I felt SO good off the beta-blocker that I discontinued it altogether. Will be seeing cardio doc soon, so if he wants to try another BB, ok. But I will strongly ask to be kept off them!
Why are you on them? If you're symptomatic, or having serious problems, this may not be an option for you. I just wanted to tell you my story with this drug. Best wishes for you!
Yes, I have had very bad experiences with beta blockers. I was changed to Bystolic just a few days ago (a different kind of bb) and the difference is dramatic. If you want to read my last few posts on the lupus board, I go into boring detail. My appetite has improved and my indigestion is so much better. However, I do have problems with IBS and GERD, so I know my stomach problems will not be gone forever. As with most medications, unless it is contraindicated, I try to take them with a meal. Hope this helps.